# SDR SIMA200925702

- Difficulty date: September 11, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 17,751 hours, 16,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000419401
- Condition: Corroded
- Location: Fuselage
- Part time: 17,751 hours, 16,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN BASE VISIT INSPECTION FOUND THE LEFT OMEGA BEAM CORRODED AROUND THE CARBON CROSSBEAM FORWARD OF FRAME 27.  AIRCRAFT REMOVED FROM SERVICE.
